@article{1093956254,
author = {Vu\v ckovi\'c, Vladeta},
title = {A recursive model for the extended system ${\cal A}$ of B. Soboci\'nski.},
journal = {Notre Dame J. Formal Logic},
volume = {8},
number = {3},
year = {1967},
pages = { 154-158},
language = {en},
url = {http://dml.mathdoc.fr/item/1093956254}
}
Vučković, Vladeta. A recursive model for the extended system ${\cal A}$ of B. Sobociński.. Notre Dame J. Formal Logic, Tome 8 (1967) no. 3, pp. 154-158. http://gdmltest.u-ga.fr/item/1093956254/